Lancaster EPrints

Hayek's theory of money and cycles: retrospective and reappraisal

Steele, G R (2005) Hayek's theory of money and cycles: retrospective and reappraisal. Quarterly Journal of Austrian Economics, 8 (1). pp. 3-14. ISSN 1098-3708

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Quarterly Journal of Austrian Economics
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 43997
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:08
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:55
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43997

Actions (login required)

View Item